# SDR DALA2018091005524

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 84,396 hours, 38,914 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FLYING DOOR DAMAGED AT 2 SPOTS FWD LEADING EDGE AND CENTER OF THE DOOR. NO COMPOSITE DAMAGE FOUND IN CENTER SPOT OF RT MLG DOOR. DAMAGE CONFINED TO EXTERIOR FINISH ONLY. REFINISHED PER SRM 52-80-02. APPLIED PERMANENT REPAIR TO LEADING EDGE OF RT MLG DOOR PER SRM 52-80-02.
